# SDR SWAA2016033050435

- Difficulty date: March 28, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 64,204 hours, 51,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 65C3024214
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 INBD FLAP, OTBD TRACK FAIRING, OTBD FWD LOWER PANEL ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
